# SDR CA120626003

- Difficulty date: June 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2731 · Elevator Tab Control System
- Part: Indicator
- Part number: FE278004
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WARNING WAS ACTIVATED DURING T/O ROLL, AROUND 30KT.  ABORTED TAKEOFF. TROUBLESHOOTING CONFIRMED THE SNAG DUPLICATED WITH OPERATIONAL CHECK, T/O WARNING ACTIVATED WHILE THE ELEVATOR TRIM IN T/O RANGE. ELEVATOR TRIM INDICATOR WAS REPLACED, THE AIRCRAFT RTS ON THE SAME DAY.
